# SDR ASAA2022011737156

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 30,738 hours, 9,792 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND UNSATISFACTORY TOUCHDOWN 40' LEFT. GROUNDED - YES. PERFORMED B737=900 FIM 22-11 TASK 899. NO FAULTS FOUND ON DFCS BITE PER FIM 22-11 TASK 801 GRP #20. PERFORMED GOOD LAND VERIFY TEST PER B737=900 AMM 22-11-00 BITE GROUP #49. GROUND VERIFICATION GOOD. ALL LLM REQUIRED TESTS PASSED.
